# SDR CALA0300698

- Difficulty date: December 3, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 14,890 hours, 5,683 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE FUSELAGE SKIN IMMEDIATELY FORWARD OF THE AFT JACKING PAD FITTING INSTALLATION DENTED WITH A CRACK AT STA 1086, S24R-25R.  THE SKIN WAS REPAIRED IAW ECRA 5330-03305.
